# SDR ALGA2012011311712

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: XATXR
- Make and model: Bell 412EP
- Aircraft serial: 36289
- Aircraft time: 6,746 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Floor Panel
- Part number: 205032815167
- Part serial: EO43042
- Condition: Corroded
- Location: Zone 100
- Part time: 6,746 hours
- Component: Tail Boom, Bell
- Component part number: 212030100203A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF FLOOR PANEL CORRODED AND SEPARATED BEYOND LIMITS.
